# SDR AALA202205098758

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 37,215 hours, 15,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT CABIN DOOR SLIDE GIRT BAR CLIP LOOSE ON DOOR. PERFROMED AFT LEFT DOOR SLIDE GIRT BAR REMOVAL, INSTALLED PER AMM 25-66-01. FOUND CLIPS SECURE. OPERATIONS CHECKED NORMAL.
